American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(09.3X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] A. A. Albert. Addendum to the paper on partially stable algebras . Trans. Amer. Math. Soc. 87 (1958) 57-62. MR 0092779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert H. Oehmke. A class of noncommutative power-associative algebras . Trans. Amer. Math. Soc. 87 (1958) 226-236. MR 0092782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Carl C. Faith. Extensions of normal bases and completely basic fields . Trans. Amer. Math. Soc. 85 (1957) 406-427. MR 0087632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lawrence Goldman. Specialization and Picard-Vessiot theory . Trans. Amer. Math. Soc. 85 (1957) 327-356. MR 0087645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. E. Johnson. Structure theory of faithful rings. I. Closure operations on lattices . Trans. Amer. Math. Soc. 84 (1957) 508-522. MR 0084493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rimhak Ree. On some simple groups defined by C. Chevalley . Trans. Amer. Math. Soc. 84 (1957) 392-400. MR 0086812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. F. Smiley. Jordan homomorphisms onto prime rings . Trans. Amer. Math. Soc. 84 (1957) 426-429. MR 0083484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. E. Johnson. Structure theory of faithful rings. II. Restricted rings . Trans. Amer. Math. Soc. 84 (1957) 523-544. MR 0084493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. A. Albert. On partially stable algebras . Trans. Amer. Math. Soc. 84 (1957) 430-443. MR 0092778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Leonard Gillman and Melvin Henriksen. Rings of continuous functions in which every finitely generated ideal is principal . Trans. Amer. Math. Soc. 82 (1956) 366-391. MR 0078980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leonard Gillman and Melvin Henriksen. Some remarks about elementary divisor rings . Trans. Amer. Math. Soc. 82 (1956) 362-365. MR 0078979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wilfred E. Barnes. Primal ideals and isolated components in noncommutative rings . Trans. Amer. Math. Soc. 82 (1956) 1-16. MR 0078347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alex Rosenberg and Daniel Zelinsky. Cohomology of infinite algebras . Trans. Amer. Math. Soc. 82 (1956) 85-98. MR 0078358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edmund H. Feller. The lattice of submodules of a module over a noncommutative ring . Trans. Amer. Math. Soc. 81 (1956) 342-357. MR 0077512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] I. N. Herstein. Jordan homomorphisms . Trans. Amer. Math. Soc. 81 (1956) 331-341. MR 0076751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. R. Hughes. Planar division neo-rings . Trans. Amer. Math. Soc. 80 (1955) 502-527. MR 0073566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. A. Amitsur. Finite subgroups of division rings . Trans. Amer. Math. Soc. 80 (1955) 361-386. MR 0074393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. A. Buchsbaum. Exact categories and duality . Trans. Amer. Math. Soc. 80 (1955) 1-34. MR 0074407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alex Rosenberg and Daniel Zelinsky. Extension of derivations in continuous transformation rings . Trans. Amer. Math. Soc. 79 (1955) 453-458. MR 0072120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Irving Reiner. Maximal sets of involutions . Trans. Amer. Math. Soc. 79 (1955) 459-476. MR 0070622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alex Rosenberg and Daniel Zelinsky. Galois theory of continuous transformation rings . Trans. Amer. Math. Soc. 79 (1955) 429-452. MR 0072121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1